Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child has yellow diarrhea, vomiting, pale and grey stools. Liver trouble or flu?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
My 2 year old son had yellow diarrhea for 2 days. He started vomiting yesterday, and today had very pale, gray clay like stool and vomited again. Serious liver trouble or flu? Does not appear to have any right upper quadrant pain. He has a twin sister whom vomited last night (but this is not unusual as she often vomits at night...another issue) but no stool issues and doesn't appear sick.
Posted Sat, 15 Sep 2012 in Child Health
Answered by Dr. Monika Choudhary 5 hours later

Thank you for posting your query on HealthcareMagic!

Based on your son he seems to be suffering with diarrhea probably due to infection (virus) and not due to liver disease. Don't worry; these types of diarrhea’s are self limiting and recover within 4-5 days themselves.

The treatment is supportive - ensure hydration and enough feeding to prevent dehydration.
He should be fine in a few days.

I hope this information would be both informative and helpful for you. Let me know if you have other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor